Stonyakin, Fedor Sergeevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 7

Number of views:
This page:1562
Abstract pages:4579
Full texts:655
Associate professor
Candidate of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. F. S. Stonyakin, A. N. Stepanov, A. V. Gasnikov, A. A. Titov, “Mirror descent for constrained optimization problems with large subgradient values of functional constraints”, Computer Research and Modeling, 12:2 (2020),  301–317  mathnet
2. D. A. Pasechnyuk, F. S. Stonyakin, “One method for minimization a convex Lipschitz-continuous function of two variables on a fixed square”, Computer Research and Modeling, 11:3 (2019),  379–395  mathnet
3. F. S. Stonyakin, M.  Alkousa, A. N. Stepanov, A. A. Titov, “Adaptive mirror descent algorithms for convex and strongly convex optimization problems with functional constraints”, Diskretn. Anal. Issled. Oper., 26:3 (2019),  88–114  mathnet; J. Appl. Industr. Math., 13:3 (2019), 557–574  scopus
4. F. S. Stonyakin, “Hahn–Banach type theorems on functional separation for convex ordered normed cones”, Eurasian Math. J., 10:1 (2019),  59–79  mathnet  isi  scopus
5. F. S. Stonyakin, “An adaptive analog of Nesterov's method for variational inequalities with a strongly monotone operator”, Sib. Zh. Vychisl. Mat., 22:2 (2019),  201–211  mathnet  elib; Num. Anal. Appl., 12:2 (2019), 166–175  isi  scopus
6. F. S. Stonyakin, “Adaptation to inexactness for some gradient-type optimization methods”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  210–225  mathnet  elib
7. F. S. Stonyakin, “On the adaptive proximal method for a class of variational inequalities and related problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  185–197  mathnet  elib
8. A. V. Gasnikov, P. E. Dvurechenskii, F. S. Stonyakin, A. A. Titov, “Адаптивный проксимальный метод для вариационных неравенств”, Zh. Vychisl. Mat. Mat. Fiz., 59:5 (2019),  889–894  mathnet  elib
9. F. S. Stonyakin, “A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm”, Mat. Zametki, 104:1 (2018),  118–130  mathnet  elib; Math. Notes, 104:1 (2018), 111–120  isi  scopus
10. F. S. Stonyakin, “On Sublinear Analogs of Weak Topologies in Normed Cones”, Mat. Zametki, 103:5 (2018),  794–800  mathnet  elib; Math. Notes, 103:5 (2018), 859–864  isi  scopus
11. F. S. Stonyakin, M. S. Alkousa, A. N. Stepanov, M. A. Barinov, “Adaptive mirror descent algorithms in convex programming problems with Lipschitz constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  266–279  mathnet  elib
12. F. S. Stonyakin, “On some problem of set-valued analysis in asymmetric normed spaces”, Taurida Journal of Computer Science Theory and Mathematics, 2017, 1,  82–94  mathnet
13. F. S. Stonyakin, “An analogue of the Hahn–Banach theorem for functionals on abstract convex cones”, Eurasian Math. J., 7:3 (2016),  89–99  mathnet  mathscinet  isi
14. F. S. Stonyakin, “Analogs of the Schauder Theorem that Use Anticompacta”, Mat. Zametki, 99:6 (2016),  950–953  mathnet  mathscinet  zmath  elib; Math. Notes, 99:6 (2016), 954–958  isi  elib  scopus
15. F. S. Stonyakin, “Sequential analogues of the Lyapunov and Krein–Milman theorems in Fréchet spaces”, CMFD, 57 (2015),  162–183  mathnet; Journal of Mathematical Sciences, 225:2 (2017), 322–344
16. F. S. Stonyakin, “Applications of anticompact sets to analogs of Denjoy–Young–Saks and Lebesgue theorems”, Eurasian Math. J., 6:1 (2015),  115–122  mathnet  isi
17. F. S. Stonyakin, “Anti-compacts and their applications to analogs of Lyapunov and Lebesgue theorems in Frechét spaces”, CMFD, 53 (2014),  155–176  mathnet; Journal of Mathematical Sciences, 218:4 (2016), 526–548
18. I. V. Orlov, F. S. Stonyakin, “The limiting form of the Radon–Nikodym property is true for all Fréchet spaces”, CMFD, 37 (2010),  55–69  mathnet  mathscinet; Journal of Mathematical Sciences, 180:6 (2012), 731–747  scopus
19. I. V. Orlov, F. S. Stonyakin, “Compact subdifferentials: the formula of finite increments and related topics”, CMFD, 34 (2009),  121–138  mathnet  mathscinet; Journal of Mathematical Sciences, 170:2 (2010), 251–269  scopus

Presentations in Math-Net.Ru
1. Адаптивные методы экстраградиентного типа для вариационных неравенств
F. S. Stonyakin
All-Moscow regular scientific seminar "Control Theory and Optimization"
April 9, 2019 11:30
2. Адаптивные методы в негладкой оптимизации
F. S. Stonyakin
Differential equations, analysis and control: theory and applications
April 8, 2019 18:30
3. Mirror descent in constrained optimization for convex functionals with nonstandard growth properties
F. S. Stonyakin

October 27, 2017 17:15
4. Аналоги задачи о справедливом разделе ресурсов
F. S. Stonyakin
MIPT Interdepartmental Seminar on Discrete Mathematics
October 7, 2015
5. Аналоги задачи о справедливом разделе ресурсов
F. S. Stonyakin

October 6, 2015
6. О проблеме Радона-Никодима для интеграла Бохнера
F. S. Stonyakin
Infinite dimensional analysis and mathematical physics
October 5, 2015 18:30
7. Шкалы банаховых пространств, порождённых выпуклыми антикомпактами и их приложения к аналогам теорем Ляпунова и Лебега
F. S. Stonyakin
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 11, 2015 16:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020